# SDR SWAA2025082105535

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 52,663 hours, 32,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER STUCK IN ARM POSITION.   R & R EMERGENCY LIGHT SWITCH GUARD IAW SIP.
